Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Woolav Don't Do It! woolav

Posted by smith562 on May 7, 2005, at 6:32:25

In reply to For all those taking AP Meds........, posted by woolav on May 6, 2005, at 13:43:17

Dear Woolav,

There is no need to start an anti-psychotic now. As you probably know, lamictal is not a great mood stablizer .... many pdocs would say it is *not* a mood stablizer because it does not control mania/hypomania. I would adjust your lamictal first. If that doesn't help add in low dose lithium or trileptal to stablize things. Conversely, you could lower your antidepressant to stablize things.

No need to risk massive weight gain, tardive dyskinesia, diabetes with an antipsychotic now.

Hope you well soon.

Smith


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:smith562 thread:494566
URL: http://www.dr-bob.org/babble/20050504/msgs/494807.html